On lattices of regular sets of natural integers closed under decrementation

Type de document :
Article dans une revue
Information Processing Letters, Elsevier, 2014, 114 (4), pp.197 - 202. 〈10.1016/j.ipl.2013.11.013〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01689056
Contributeur : Patrick Cegielski <>
Soumis le : samedi 20 janvier 2018 - 14:02:12
Dernière modification le : jeudi 15 novembre 2018 - 20:26:57

Identifiants

Collections

Citation

Patrick Cégielski, Serge Grigorieff, Irene Guessarian. On lattices of regular sets of natural integers closed under decrementation. Information Processing Letters, Elsevier, 2014, 114 (4), pp.197 - 202. 〈10.1016/j.ipl.2013.11.013〉. 〈hal-01689056〉

Partager

Métriques

Consultations de la notice

151